# SDR USAA960235

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274US
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Gouged
- Location: Bs 312
- Part time: 35,486 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND GOUGE APPROXIMATELY 22 INCHES FLOOR BEAM BS 312, LBL 12 INCHES TO RBL 10 INCHES.  CUT OUT DAMAGED AREA AND INSTALLED NEW SECTION WITH REPAIR ANGLES.  REPAIRED PER TR 53-10-13.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
